Monsanto Roundup Lawsuit

Saturday, March 03, 2007

PAXIL/SEROXAT: A Very Dangerous Drug

The following is taken from the blog of The Tauraso Medical Clinic:

Glaxosmithkline, like the MHRA have their own dictionary.


If you are taking PAXIL, you do not know what trouble you are in or will be if you try to stop taking the drug. It is extremely addictive. The following is a review of the literature and foreign labels:Physicians in the U.S. are bombarded with marketing messages designed to minimize concerns surrounding with drawl. For instance, the pharmaceutical giant, Glaxo-Smith-Kline [GSK] uses the term discontinuation syndrome rather than withdrawal because it infers addictive qualities. In fact, the term discontinuation is not even a legitimate medical term รข€“ it is not listed in any recognized medical dictionary. GSK contrived distinction between discontinuation and withdrawal is wholly inconsistent with the language found in foreign labels of Paxil, wherein GSK acknowledges that Paxil can cause withdrawal symptoms. The following have been extracted from other sources:

Italy: Withdrawal symptoms may occur if treatment is discontinued abruptly. Such symptoms include: insomnia, dizziness, sweating, palpitations, nausea, anxiety, irritability, parasthesia, and headache.

UK: Withdrawal symptoms have been reported on stopping treatment: dizziness, sensory disturbance (e.g. parasthesia), anxiety, sleep disturbances (including intense dreams) agitation, tremor, nausea, sweating, and confusion have been reported following the abrupt withdrawal of Seroxat [Paxil].

Ireland: Withdrawal reactions have been reported following discontinuation of Seroxat [Paxil], these include dizziness, sensory disturbance (e.g. parasthesia), anxiety, sleep disturbances (including intense dreams), agitation, tremor, nausea, sweating, and confusion.

Netherlands: Abrupt discontinuation of Seroxat therapy must be avoided as this may result in withdrawal symptoms such as sleep disturbances, sensory disturbances, dizziness, agitation, anxiety, sweating, and nausea.

Spain: Discontinuation of paroxetine administration (especially if it is abrupt) may lead to withdrawal symptoms such as dizziness, sensory disturbances (including parasthesia and sensation of cramps), headache, sleep disturbances, agitation or anxiety, nausea, and sweating.

France: Abrupt withdrawal of the treatment may cause, within one week, symptoms such as dizziness, sensory disorders, sleep disturbances, agitation, anxiety, asthenia, digestive disorders, and sweating. These signs may persist for 1-2 weeks.

.....'These signs may persist for 1-2 weeks' -

Who writes this utter bullshit?